# SDR CALA2016102800816

- Difficulty date: October 25, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N66825
- Make and model: Boeing 737924ER
- Aircraft serial: 42748
- Aircraft time: 8,724 hours, 3,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8110133801
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER MISSING FROM EXIT PATH LIGHTING BY DOOR 712 ON F/C CLOSET.  INSTALLED LENS, ON PROXIMITY LIGHT, TEST OK AMM 33-51-00-710-801, CMM 25-20-23,33-51-02. OK
